Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 98, NWS Fort Worth, TX

May 3, 2007Henderson County, Kaufman County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 3, 2007, 12:14 PM CDT for Henderson County, Kaufman County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2007, 12:14 PM CDT (17:14 UTC)
Expired
May 3, 2007, 3:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Henderson County, TX, Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 117 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 031718
FFWFWD
TXC213-257-032015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 PM CDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 315 PM CDT

* AT 1212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST CONTINUE 
  TO INDICATE VERY HEAVY RAIN FROM KEMP...TO GUN BARREL CITY AND 
  CEDAR CREEK LAKE...TO NEAR EUSTACE AND MALAKOFF. ALL ACTIVITY WAS 
  MOVING NORTHEAST AT 25 TO 30 MPH. 

  THIS AREA WILL CONTINUE TO SEE BETWEEN ONE AND THREE INCHES OF   
  RAINFALL THE NEXT SEVERAL HOURS...WITH LOCALLY HIGHER AMOUNTS. 
  DUE TO PREVIOUS HEAVY RAINFALL THE PAST WEEK...ANY ADDITIONAL 
  HEAVY RAINFALL WILL LIKELY RUN OFF AND RESULT IN LOCALIZED 
  FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOL...
  SEVEN POINTS...MABANK...KEMP...GUN BARREL CITY AND ENCHANTED OAKS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
      3237 9641 3262 9617 3267 9612 3267 9609
      3236 9608 3235 9599 3219 9613

$$
4 follow-up statements
000 
WGUS74 KFWD 031758
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 PM CDT THU MAY 3 2007

TXC213-257-032015-
KAUFMAN TX-HENDERSON TX-
1257 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...

AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN TO 
BETWEEN 1 AND 2 INCHES PER HOUR. ANOTHER BATCH OF ACTIVITY WAS NOW 
BEGINNING TO MOVE NORTHEAST INTO THE WARNING AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEMP
AND MABANK

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
      3237 9641 3262 9617 3267 9612 3267 9609
      3236 9608 3235 9599 3219 9613

$$
000 
WGUS74 KFWD 031851
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CDT THU MAY 3 2007

TXC213-257-032015-
KAUFMAN TX-HENDERSON TX-
149 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF CANTON TO 11 
MILES EAST OF ENNIS...MOVING NORTHEAST AT 20 MPH.

THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER 
MAINLY RURAL AREAS OF THE INDICATED COUNTY...COMBINING WITH PREVIOUS 
FROM YESTERDAY AND EARLIER TODAY TO CAUSE LOW WATER CROSSINGS AND 
OTHER FLOOD PRONE AREAS TO REMAIN HAZARDOUS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
      3242 9645 3262 9617 3267 9612 3267 9609
      3236 9608 3235 9599 3226 9615

$$
000 
WGUS74 KFWD 031955
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT THU MAY 3 2007

TXC213-257-032015-
KAUFMAN TX-HENDERSON TX-
254 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...

AT 253 PM CDT...HEAVY RAIN HAD MOVED EAST OF THE AREA...BUT SOME 
RESIDUAL FLOODING IS LIKELY DUE TO THE SATURATED SOILS AND HEAVY 
RAIN DURING THE DAY. CONDITIONS SHOULD IMPROVE THIS AFTERNOON...AND 
THE WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 315 PM.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
      3242 9645 3262 9617 3267 9612 3267 9609
      3236 9608 3235 9599 3226 9615

$$
000 
WGUS74 KFWD 032012
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT THU MAY 3 2007

TXC213-257-032022-
KAUFMAN TX-HENDERSON TX-
312 PM CDT THU MAY 3 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM CDT FOR NORTHWESTERN
HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES...

A FEW AREAS MAY HAVE MINOR FLOODING OF LOW WATER CROSSINGS AND OTHER 
FLOOD PRONE AREAS. EXERCISE CAUTION WHEN APPROACHING THESE PLACES. 
CONDITIONS WILL CONTINUE TO IMPROVE THIS AFTERNOON.

LAT...LON 3226 9627 3232 9632 3231 9633 3233 9639
      3242 9645 3262 9617 3267 9612 3267 9609
      3236 9608 3235 9599 3226 9615

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 10:46 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 3, 10:46 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT THU MAY 3 2007

.UPDATE...CURRENT FORECAST IS IN GOOD SHAPE AND ONLY MADE SOME
MINOR ADJUSTMENTS TO POP GRIDS FOR ONGOING ACTIVITY. WATER VAPOR
SHOWS UPPER LOW MOVING ACROSS NORTH TEXAS THIS MORNING...WITH ONE
ADDITIONAL AREA OF ENHANCED VORTICITY YET TO CROSS THE AREA.
VISIBLE IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS THE WESTERN ZONES
AND ATMOSPHERE IS UNSTABLE. THINK BEST CHANCES FOR PRECIP WILL
REMAIN ACROSS THE EASTERN HALF OF THE CWA...MAINLY EAST OF
I35...BUT WILL LEAVE IN 20/30 POPS FOR THE WESTERN HALF OF THE CWA
UNTIL UPPER LOW CROSSES THE REGION. SCATTERED CONVECTION ONGOING
ACROSS THE SOUTHEASTERN CWA...SOME HAS BEEN MARGINALLY SEVERE.
WILL LEAVE CURRENT FLOOD WATCH INTACT UNTIL EXPIRATION AT 4 PM.
HAIL WILL BE THE MAIN THREAT WITH TODAYS STORMS.

DUNN

&&

.PREV DISCUSSION... /ISSUED 650 AM CDT THU MAY 3 2007/

TEMPORARILY CLEARING OF THE MID LEVEL CLOUD DECK WILL GIVE WAY TO
SOME MVFR CEILINGS AND VISIBILITIES THIS MORNING ACROSS ALL TAF
SITES. WACO MAY EVEN FALL BELOW 1000 FT FOR A SHORT TIME. CEILINGS
SHOULD LIFT TO AROUND 5000 BY MIDDAY AND REMAIN VFR THROUGH THE
EVENING. MVFR CEILINGS AND VISIBILITIES WILL MOST LIKELY RETURN TO
ALL TAF SITES BEFORE SUNRISE FRIDAY.

A SOUTH WIND WILL PREVAIL AT ALL TAF SITES BETWEEN 7 AND 11 KNOTS.

LIFT ASSOCIATED WITH PASSING SHORT WAVE WILL YIELD SCATTERED SHOWERS
AND THUNDERSTORMS TODAY.  IT APPEARS THAT THE BEST CHANCE OF STORMS
AT THE TAF SITES WILL FROM EARLY TO MID AFTERNOON.  HOWEVER...STORMS
SHOULD BE WIDELY SCATTERED SO WILL NOT INCLUDE A PREVAILING GROUP IN
THIS TAF PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  67  88  70  88 /  30  20   0   0   0
WACO, TX              79  67  89  70  89 /  50  10   0   0   0
PARIS, TX             74  64  85  67  87 /  70  20   0   0   0
DENTON, TX            77  65  88  70  87 /  20  20   0   0   0
MCKINNEY, TX          76  64  87  69  88 /  40  20   0   0   0
DALLAS, TX            77  67  88  71  88 /  40  20   0   0   0
TERRELL, TX           76  67  87  69  88 /  60  20   0   0   0
CORSICANA, TX         76  68  87  70  88 /  70  20   0   0   0
TEMPLE, TX            80  69  89  70  89 /  50  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ135-146>148-158>162-174-175.

&&

92/91/79
Hazardous weather outlook, May 3, 7:40 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT WED MAY 3 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
740 AM CDT WED MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM...ALONG AND SOUTHEAST OF A
CORSICANA...WACO...TO KILLEEN LINE.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
TODAY.  THE WIND THREAT TODAY WILL NOT BE AS HIGH AS IT WAS ON
WEDNESDAY.  HOWEVER...A FEW STORMS MAY REACH SEVERE LIMITS WITH HAIL
UP TO ONE INCH IN DIAMETER.

HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE TODAY...
ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS.
THUNDERSTORM CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY
AS THE UPPER LEVEL DISTURBANCE MOVES TOWARD SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...
LOW THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SUNDAY THROUGH
WEDNESDAY WHEN ANOTHER LOW PRESSURE SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS
THROUGH THE AFTERNOON.

In the hours before

Special weather statement, May 3, 9:47 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 AM CDT THU MAY 3 2007

TXZ121-031515-
KAUFMAN TX-
947 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY

AT 947 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF KAUFMAN...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS
PRAIRIE...KAUFMAN AND TERRELL.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL...AND PEA
TO MARBLE-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3253 9655 3238 9643 3258 9606 3279 9628

05/
Special weather statement, May 3, 10:02 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 AM CDT THU MAY 3 2007

TXZ135-031530-
HENDERSON TX-
1002 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HENDERSON COUNTY

AT 1002 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 8 MILES SOUTH OF ENNIS...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ENCHANTED OAKS...EUSTACE...
GUN BARREL CITY...SEVEN POINTS...TOOL AND CEDAR CREEK LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THIS STORM...AS IT MOVES
INTO THE ADVISORY AREA.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3229 9629 3232 9630 3232 9634 3235 9641
      3235 9602 3235 9595 3235 9586 3219 9616

05/
Local storm report, May 3, 10:06 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 AM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     HAIL             MILFORD                 32.12N  96.95W
05/03/2007  E0.75 INCH       ELLIS              TX   LAW ENFORCEMENT

            UP TO PENNY SIZE HAIL REPORTED NEAR MILFORD.
Local storm report, May 3, 10:45 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     FLASH FLOOD      ENNIS                   32.34N  96.63W
05/03/2007                   ELLIS              TX   TRAINED SPOTTER

            1 OF RAIN...MINOR STREET FLOODING ACROSS SOUTHEAST
            ELLIS.
Special weather statement, May 3, 11:19 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 AM CDT THU MAY 3 2007

TXZ145-146-031645-
NAVARRO TX-HILL TX-
1119 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  WESTERN NAVARRO COUNTY

AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORM FROM 5 MILES NORTHEAST OF WEST...TO NEAR
BLOOMING GROVE...TO RISE...MOVING NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS LINE OF STORMS INCLUDE BARRY...BLOOMING
GROVE...CORSICANA...DAWSON AND HUBBARD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL... AND PEA
TO MARBLE-SIZED HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS
WITHIN THIS LINE.

LAT...LON 3186 9702 3178 9693 3208 9632 3226 9660

05/
Special weather statement, May 3, 12:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 PM CDT THU MAY 3 2007

TXZ121-122-135-145-146-031815-
VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-NAVARRO TX-HILL TX-
1208 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  SOUTHEASTERN KAUFMAN COUNTY
  NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY
  SOUTHWESTERN VAN ZANDT COUNTY

AT 1208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES EAST OF
WEST...TO 10 MILES WEST OF CORSICANA...TO NEAR CEDAR CREEK LAKE AND
GUN BARREL CITY...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BARRY...BLOOMING GROVE...
CORSICANA...DAWSON...ENCHANTED OAKS...GRAYS PRAIRIE...GUN BARREL
CITY...KEMP...MABANK...SEVEN POINTS...TOOL AND PURTIS CREEK STATE
PARK.

PEA TO MARBLE-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND
WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE THUNDERSTORMS.

IF ANY OF THIS STORM ACTIVITY INTENSIFIES...A SEVERE WEATHER WARNING
MAY BE NEEDED.

LAT...LON 3186 9699 3173 9692 3238 9590 3270 9614

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.